# SDR ASAA2019031428639

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 14,730 hours, 4,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENGY EXIT EMER ESCAPE LIGHT INOP. GROUNDED - YES. RELAMPED OVERWING EMER ESCAPE LIGHT- RT AFT OVERWING EXIT. OPS CKS GOOD.
